How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Singh Your Own Question
Dr. Singh
Dr. Singh, Doctor
Category: Health
Satisfied Customers: 6496
Experience:  MBBS. General Practitioner, experienced in hospital care and primary care.
10798432
Type Your Health Question Here...
Dr. Singh is online now
A new question is answered every 9 seconds

Stage 3 rectal cancer, 4 weeks radiation and chemo at same

Customer Question

Stage 3 rectal cancer, 4 weeks radiation and chemo at same time and now 102.6 fever.
Submitted: 5 years ago.
Category: Health
Expert:  Dr. Singh replied 5 years ago.

Dr. Singh :

Hi,

Dr. Singh :

Fever after chemotherapy is due to a suppressed immune system. You need to get in touch with your doctor/emergency room regarding this in order to be figure out where you are having this infection and to get placed on the appropriate antibiotics.

Dr. Singh :

You can take Tylenol to help with the fever, but this should not delay you from getting medical attention.

Dr. Singh :

If you have any additional questions, please feel free to ask. If no further questions, then please click accept.